| Model Number |
04.043.335S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional device product codes: hwc complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.: "required intervention to permanent impairment/damage" reported on made report is not applicable, as this event is determined as a product problem only.: brand name updated.: this device broke intraoperatively and was explanted during the same surgery.Therefore explant date is not applicable.: device is not available for evaluation.It is not anticipated to be returned to the manufacturer.: type of reportable event updated to malfunction.: health effect clinical code "failure of implant" removed and updated to "no clinical signs, symptoms or conditions".
Event or Problem Description
This report is against user facility medwatch number mw5115253.A copy is attached.The only information contained in this report is correction or additional information.It was reported that there was no surgical delay in relation to the event.A new nail was implanted during the surgical time, and there were no issues noted post-operatively.There were no adverse consequences to the patient.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4, d6.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Product code: 04.043.335s-us.Lot number: 892p521.Manufacturing site: jabil bettlach.Release to warehouse date: 18.07.2022.Expiry date: 30.06.2032.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.